# SDR SWAA2022061612933

- Difficulty date: May 28, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Part number: 143A524032
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ASSY LOCATED BS540 AND RBL24.75 TO RBL45.5 AT PASSENGER CABIN 2022-291452 / [01] REPLACED NEW BRACKET AND FASTENERS LOCATED BS540 AND RBL24.75 TO RBL45.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] REPLACED NEW BRACKET AND FASTENERS LOCATED BS540 AND RBL24.75 TO RBL45.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. CERTIFIED AS RII
